MAUDE Adverse Event Report: Stryker Neurovascular-Utah-Salt Lake City SYNCHRO SELECT-14 SOFT ST 215CM; Guide, Wire, Catheter, Neurovasculature

Stryker Neurovascular-Utah-Salt Lake City SYNCHRO SELECT-14 SOFT ST 215CM; Guide, Wire, Catheter, Neurovasculature
Catalog Number SSFT215STR
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Ruptured Aneurysm (4436)
Date of Event 06/14/2026
Type of Reportable Event Serious Injury

Brand Name
SYNCHRO SELECT-14 SOFT ST 215CM
Common Device Name
Guide, Wire, Catheter, Neurovasculature
Manufacturer (Section D)
Stryker Neurovascular-Utah-Salt Lake City
4870 west 2100 south
salt lake city UT 84120
Manufacturer (Section G)
Stryker Neurovascular-Utah-Salt Lake City
4870 west 2100 south
salt lake city UT 84120
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
+1(510)413-2500
MDR Report Key50946978
Report Number3012931345-2026-00145
Device Sequence Number9534667
Product Code MOF
UDI-Device Identifier07613327508574
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K202522
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberSSFT215STR
Device Lot Number0001071907
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/10/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown